# SDR FDEA200907212688

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LT 1 INTERNAL STRUCTURE CORRODED.  CORRODED STRUCTURAL PARTS CHANGED BY NEW PARTS IAW SRM 51-72-10; 51-24-00 AND 51-75-10.
